# SDR 2023FA0000618

- Difficulty date: May 3, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N12AM
- Make and model: Cessna 560XL
- Aircraft serial: 5605676
- Engine: Pwa PW545A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 049801001
- Part serial: JO443
- Condition: Faulted
- Location: Instrument Panel
- Part time: 2,884 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOT PROBLEM DOWN TO A FAULTY GEAR HANDLE ASSY. REMOVED AND REPLACED THE HANDLE ASSY IAW AMM 32-30-01.  OPS CHECKED IAW AMM 32-01-00. OPS CHECKED GOOD.
